教師資料查詢 | 類別: 期刊論文 | 教師: 陳怡如 Chen Yi-ju (瀏覽個人網頁)

標題:Goodness-of-Fit Tests for GEE Models with Longitudinal Ordinal Data Using a Global Odds Ratio
學年99
學期2
出版(發表)日期2011/06/01
作品名稱Goodness-of-Fit Tests for GEE Models with Longitudinal Ordinal Data Using a Global Odds Ratio
作品名稱(其他語言)
著者Lin, Kuo-Chin; Chen, Yi-Ju; Liu, Chin-Yun
單位淡江大學統計學系
出版者Toroku: ICIC International
著錄名稱、卷期、頁數ICIC Express Letters 5(6), pp.1821-1826
摘要Longitudinal ordinal responses are commonly analyzed in biomedical studies and are often fitted by the generalized estimating equations (GEE) approach. The assessment of model fit is an important issue for model inference. The purpose of this article is to develop goodness-of-fit tests for GEE models with longitudinal ordinal data based on residual analysis using the global odds ratio as a measure of association. Our method can be regarded as an alternative approach of Lin's tests (Computational Statistics and Data Analysis 2010; 54:1872-1880) by considering a variety of working correlation structures. Two tests related to Pearson chi-squared and unweighted sum of residual square are proposed and two propositions of the approximate expectation and variance of the proposed test statistics are derived.
關鍵字GEE; Global odds ratio; Goodness-of-fit; Longitudinal ordinal data; Residual analysis
語言英文
ISSN1881-803X
期刊性質國外
收錄於EI
產學合作
通訊作者Lin, Kuo-Chin
審稿制度
國別日本
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!